# SDR UIEA2019103195809

- Difficulty date: October 27, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,529 hours, 19,057 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Part number: 240006581531
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK COMING FROM #2 IDG.( FOUND IDG NIPPLE AND O-RING LEAKING. REMOVED AND REPLACED NIPPLE AND O-RING. PERFORMED FUNCTIONAL CHECK OF IDG, OPS CHECK OK, REF AMM 24-11-01 AND 24-11-00. SERVICED IDG AS PER AMM 12-13-03.  )
